# SDR UALA2011041301780

- Difficulty date: April 12, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 61,366 hours, 22,757 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT BS 367, RBL 5 THRU 65.  MAJOR REPAIR ACCOMPLISHED, REPAIRED FLOORBEAM STA 365.25 T-CAP FROM LBL 8.5 TO RT FRAME JOINT AND REPAIRED FLOORBEAM WEB RBL 57.9 PER PEMCO EA PD57-53-104 ON PEMCO NR 2486N00275.
